# SDR COEA2019100398919

- Difficulty date: September 8, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: S57710011200
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILER OUTBOARD HINGE FITTING HAD CORROSION ON INBOARD AND OUTBOARD SURFACES.   REPAIR IAW SRAS ES-0105289-01-15228,  ISSUE A,
